Best Uniform Approximation from a Collection of Subspaces.
Mathematische Zeitschrift, Tome 156 (1977), pp. 13-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__156_172565,
author = {Itshak Borosh and C.K. Chui and P.W. Smith},
title = {Best {Uniform} {Approximation} from a {Collection} of {Subspaces.}},
journal = {Mathematische Zeitschrift},
pages = {13--18},
year = {1977},
volume = {156},
zbl = {0366.41012},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__156_172565/}
}
Itshak Borosh; C.K. Chui; P.W. Smith. Best Uniform Approximation from a Collection of Subspaces.. Mathematische Zeitschrift, Tome 156 (1977), pp. 13-18. http://geodesic.mathdoc.fr/item/MZ_1977__156_172565/